0
RESEARCH PAPERS

Optimum Nonlinear Control of a Class of Randomly Excited Systems

[+] Author and Article Information
Fred E. Thau

The City College of The City University of New York, New York, N. Y.

J. Dyn. Sys., Meas., Control 93(1), 41-44 (Mar 01, 1971) (4 pages) doi:10.1115/1.3426460 History: Received September 29, 1970; Online July 13, 2010

Abstract

Optimum nonlinear control laws are obtained for linear systems having performance criteria involving quartic and higher-order forms in the state variables. It is shown that the optimum control law in the presence of random disturbances and measurement noise is not the same as the deterministic optimum control law for this class of systems. A second-order example is used to illustrate the results.

Copyright © 1971 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In